Weak convergence of functionals of random walks
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 806-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a9,
author = {M. V. Petrova},
title = {Weak convergence of functionals of random walks},
journal = {Doklady Akademii Nauk},
pages = {806--809},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a9/}
}
M. V. Petrova. Weak convergence of functionals of random walks. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 806-809. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a9/